# SDR C2XA98BT054

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 145011
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103501
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED EMERGENCY LIGHT SWITCH ON F/A PANEL WILL NOT ON EMERGENCY LIGHTS.  MAINTENANCE FOUND BAD EMERGENCY LIGHT CONTROL MODULE.  REMOVED AND REPLACED WITH A SERVICEABLE UNIT AND OPS CHECKED SYSTEM GOOD.  (M)
